MAUDE Adverse Event Report: COOPERSURGICAL, INC. FISCHER CONE BIOPSY EXCISOR LARGE,ELECTRODE; ELECTROCAUTERY, GYNECOLOGIC (AND ACCESSORIES)

COOPERSURGICAL, INC. FISCHER CONE BIOPSY EXCISOR LARGE,ELECTRODE; ELECTROCAUTERY, GYNECOLOGIC (AND ACCESSORIES)
Model Number 900-152
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/08/2020
Type of Reportable Event Malfunction
Event or Problem Description
When md first engaged electrode, there was a flash, assumed tissue, removed and saw plastic melted and smoking.No issues with patient - used another with same lot - worked ok and finished case.Fda safety report id # (b)(4).

Brand Name
FISCHER CONE BIOPSY EXCISOR LARGE,ELECTRODE
Common Device Name
ELECTROCAUTERY, GYNECOLOGIC (AND ACCESSORIES)
Manufacturer (Section D)
COOPERSURGICAL, INC.
trumbull CT 06611
MDR Report Key9948196
Report NumberMW5094096
Device Sequence Number3131462
Product Code GEI
UDI-Device Identifier00888937003727
UDI-Public(01)00888937003727
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/19/2020
Device Model Number900-152
Device Lot Number232537
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/09/2020
Patient Sequence Number1
Patient Age30 YR
Patient Weight66